# SDR HNAA2013091000490

- Difficulty date: September 10, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 67,128 hours, 76,000 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Part number: 5352011
- Part serial: 128
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED UP, THE THREE GREEN LIGHTS STAYED ON AND THE THREE RED UNSAFE LIGHTS ILLUMINATED.  AFTER APPROX 90 SECONDS, GEAR RETRACTED AND LIGHTS WENT OUT.  OPS NORMAL AFTER THAT.  SWUNG GEAR, OPS CHECKED GOOD IAW MM 32-30-05.  NO DEFECTS NOTED. R & R GEAR SELECT CONTROL PANEL AS PRECAUTION. REF MM 32-30-05. OPS CHECKED GOOD AT THIS TIME. OK FOR SERVICE.
